MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-69
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restriction in e1: full event site name: (b)(6).A supplemental report will be submitted on completion of our investigation.
 
Event or Problem Description
It was reported that before use the glass of blood detector hose of cs100 intra aortic balloon pump(iabp) was broken.There was no patient involvement.
 
Event or Problem Description
It was reported by the field service engineer (fse) that during preventive maintenance (pm) the cs100 intra aortic balloon pump (iabp) had broken blood detector hose.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h6 (type of investigation, investigation findings, component code, investigation conclusions), h11 corrected field: b5, d5, e1 (initial reporter, event site email), e2, e3, e4, g2.H6 (health effect ¿ impact codes).A getinge field service engineer (fse) replaced blood detector tube to resolve the issue.All functional and safety checks performed to meet factory specifications.
 
Event or Problem Description
It was reported by the field service engineer (fse) that during preventive maintenance (pm) the cs100 intra aortic balloon pump (iabp) had broken blood detector hose.There was no patient involvement.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h11.Corrected fields - b5.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key21444532
Report Number2249723-2025-0000854
Device Sequence Number18134752
Product Code DSP
UDI-Device Identifier10607567107769
UDI-Public(01)10607567107769
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3013-69
Device Catalogue Number0998-00-3013-69
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer06/25/2025
07/01/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date06/27/2025
07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2009
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown